For Better Health
Askdocweb is about side effects
Search for
Online since 2002
Home star Site Map star Resources star Contact Us star Privacy Policy star Advertise
 

About Retin-a

If you've used Retin-A, please help others by adding your feedback. What would you tell your best friend about this product? Please remember that we do not give medical advice. That is for your local health care provider, who is familiar with your medical history.


Subj: WHAT IS HAPPENING?
Date: 12/20/2006
I have been using Retin-A for almost 3 years. It cleared up the cystic acne I had within 6 months and improved my skin overall. Lately (within the past 2 months) my forehead constantly been broken out. I also have some re-occurrence of the cystic acne along my jawline. WHAT IS HAPPENING? Is my skin becoming immune to Retin-A?
Sara

AskDocWeb: Although that's what seems to be happening, it is unlikely. Maybe it's time to consult with a skin specialist, a dermatologist.


Subj: Change in age spot
Date: 12/20/2006
I have a question, I used natural advantage by Jane Seymour for about a week and my face got red and itchy I haven't used it in about 2 weeks but I noticed that the age spot on my face is now red and lumpy and will itch and even feels a little tingly once in a while but it is very red, should I go back to my dermatologist?
Pam

AskDocWeb: That sounds like it would be a good idea.


Subj: Gradually getting better
Date: 12/21/2006
I have been using retin-a 0.25% for about a month now. It made my skin much, much worse which severely depressed me but it is gradually getting better. However it has caused part of my chest to go red will this fade at all? What can I do to get rid of it?
Carlie

AskDocWeb: I hope you're not applying it to your chest. Let your physician take a look at this and see what has to be done. Without seeing it, it's too hard to tell you anything.


Subj: 2 zits at once
Date: 12/22/2006
I have been using retin-a for about 7 months now... In the beginning, I went through the normal stages, I broke out a lot but cleared up around 6-7 weeks later. Well, since ordered my refill, I've had at least 2 zits at once. I've never experienced something like this while using Retin-a. What do you think is causing it? I haven't changed my face soap or routine. I would greatly appreciate your advice.
Mary

AskDocWeb: You said you ordered a refill, was it on-line? If so, it may not be Retin-A or it could be a lessor strength product. If your prescription was from a legitimate pharmacist then the only explanation we can figure is that it could have been around the time your period was to start. Of course Retin-A is not 100% effective against zits.


Subj: Wrinkles
Date: 12/22/2006
Greetings. I have begun using the generic .05 strength of Retin-A. My dermatologist prescribed it instead of the brand name Retin-A Micro so that my insurance would be more likely cover it. I'm 39 and using it for wrinkles. Is the generic less effective for wrinkles? I do know that using it for wrinkles is an "off-label" use. Is it less effective than Renova for wrinkles? Many thanks.
Karen

AskDocWeb: No, the generic is not less effective than Renova for wrinkles.


Subj: Retin-a
Date: 12/28/2006
I recently started using Retin-a after a derm visit. I've tried everything and my acne always comes back. I am more self-conscious about my scars more than anything. The retin-a has not been terrible but I did get my initial breakout(which happens). I've noticed little improvement and am going to stick it out. I've read alot of positive things about retin-a and rebuilding collagen so hopefully it will work 100%. Why is there a cure for so many diseases but not ACNE? There needs to be a magic pill that gets rid of this annoying disease with no side effects. :)
Nance


Subj: Enormous cysts
Date: 1/7/2007
I started using tretinoin .025 two months ago for wrinkles after ten years in the sun (Africa). In those two months, I have been breaking out horrendously in the same spots on my chin--these things are like enormous cysts and they hurt like hell. My skin seems to look better in terms of the wrinkles and discoloration, but I can't put up with these cyst-like nightmares for too much longer. Will it stop or should I stop with the Tretinoin? In addition, I started on birth control at the same time. Is there any sort of reaction between the two that could account for the cysts? help.
Sally

AskDocWeb: There isn't any reaction between your birth control and the Retin-A. After two months of usage your skin should have adjusted to the medication by now. It sounds like either you are applying too much or your skin is too sensitive to use this product.


Subj: Retin-A makes a tremendous difference
Date: 1/9/2007
I just wanted to report that after over 4 months of using Retin-A, I am noticing a tremendous difference in my acne. I was ready to quit the treatment after seven weeks because I wasn't seeing positive results. However, I stuck with the treatment, changed facial cleansers instead, and now my skin has greatly improved. I used to break out constantly on my forehead and chin, but now I haven't experienced a serious break out in weeks. When I do get the occasional pimple, it goes away very quickly. The only downside is that my skin is slightly flushed where I apply the Retin-A, and I still have some scars. But overall, I am pleased with the results.
Christine


Subj: Eyelids red and swollen
Date: 1/10/2007
I just started using retin-a 1 week ago. I have only noticed flaking around my nose, and this area also burns all day. Furthermore, two days ago, I woke up and noticed my eyelids were completely red and swollen, and they itched and burned. I took a Benadryl to reduce the inflammation and it hasn't helped. What do you recommend? Thanks,
Jacki

AskDocWeb: Please see your doctor as it sounds like you may not be able to use this product or have used it too close to your eyes.


Subj: More pimples
Date: 1/11/2007
I am 18 years old and have had acne for the past 3 or 4 years. I was on Differin and tetracycline for a year or so, but both medications seemed ineffective. I asked my doctor for stronger medications and have since been on Retin-A and minocycline for 4 weeks. I have had peeling and irritation but nothing too severe too handle. However, my acne has gotten more red and it seems like I have more pimples than ever before. I'm just hoping for a little encouragement and that my acne will start to improve soon. Do you think I will see results with continued use of these medications?
Stasia

AskDocWeb: It typically will improve over several weeks so you need be very patient.


Subj: 10 years on Retin-A Micro
Date: 1/11/2007
I used retin-a micro for 10 years. Now I stopped and my skin looks bad, the black heads are back. Is this a reaction for stopping? Will it ever go away?
Jaime

AskDocWeb: It sounds like it was keeping a skin condition under control. When you stopped using Retin-A you lost the benefits it was providing. The only suggestion we have, aside from starting to use it again, is to use cleansing products and facial peels.


Subj: Retin A 0.025% for stretch marks
Date: 1/11/2007
I've been using Retin A 0.025% for two days on my stretch marks. I notice them getting red. Is that a sign that's working?
Priscilla

AskDocWeb: Yes, you will see mild redness for the first two to four weeks, that's okay.


Subj: How long
Date: 1/12/2007
For how long you should use Retin A?
Connie

AskDocWeb: As long as you want.


Subj: No peeling or redness
Date: 1/12/2007
Hello there, I have been using Retin-A 0.5% for the past two weeks now. I have neither experienced peeling nor redness, is that normal? Could it be that I require a stronger dose? I have been reading about people saying that you require the drug to cause some peeling in order for it to be effective especially for wrinkles, is that correct? Could Retin-A be effective without the irritation? I would much appreciate your help. Regards,
Oz

AskDocWeb: Even though most patients experience the redness and peeling, not everyone does. Give it another couple of weeks because Retin-A takes time.

Read more feedback about Retin-A

Report - 18 - 19 - Page 20 - 21 - 22 - 23 - Last Page 102


If you find this page useful share it with others. If you have used Retin-A, use the form below to add your review of Retin-A, feedback or suggestions that may help others. Please note that all addresses are held confidential.

Thanks for stopping by.
AskDocWeb

Your name:
Your email:
Add your product review below:

 

This website is protected by copyright 2002-2007 Askdocweb, Inc. All Rights Reserved. This is a layman's report Retin-a and is not intended to replace discussions with a health care provider. Do not use the information on this forum as a substitute for your doctor's advice. Always consult your doctor before taking any drug and follow your doctor's directions. Source material: Food and Drug Administration, Medline, Physician's Desk Reference, and the largest community of people in the world, those who are concerned about side effects and healthcare.
Bottom of page